MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 56

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 56
Model Number 01.26.45.0056
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The primary surgery took place in 2020 (the exact date is unknown).Revision surgery performed on (b)(6) 2021 because of a low-grade infection and osteoporosis.All implants revised.
 
Additional Manufacturer Narrative
Batch review performed on 23 november 2021.Lot 1901423: (b)(4).Expiration date: 2024-may-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event.Clinical evaluation: infection in cementless tha.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Another devices involved: batch review performed on 23 november 2021: liner: mectacer 01.29.414 ceramic liner ø 36 / f (not registered in usa) lot 1904667: (b)(4).Expiration date: 2024-aug-31.No anomalies found related to the problem.(b)(4).Stem: amistem p 01.18.415 amistem-p lat stem size 5 (k173794)lot 1904149: (b)(4).Expiration date: 2024-jul-24.No anomalies found related to the problem.(b)(4).Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 1903861: (b)(4).Expiration date: 2024-jul-17.No anomalies found related to the problem.(b)(4).

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 56
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12998610
Report Number3005180920-2021-00976
Device Sequence Number5656627
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2024
Device Model Number01.26.45.0056
Device Catalogue Number01.26.45.0056
Device Lot Number1901423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale